RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2014, Volume 26, Issue 6  


Research Papers
The arithmetic of the Lubin–Tate formal module in a multidimensional complete field
B. M. Bekker, S. V. Vostokov
1
Entire functions with the least deviation from zero in the uniform and the integral metrics with a weight
O. L. Vinogradov, A. V. Gladkaya
10
Imbedding of circular orbits and the distribution of fractional parts
V. G. Zhuravlev
29
Algebraic properties of bi-polymatroidal ideals
M. La Barbiera
69
Rigidity theorem for presheaves with $\Omega$-transfers
A. Neshitov
78
Some problems of approximation theory of functions on the infinite dimensional torus: analogues of Jackson theorems
S. S. Platonov
99
On solutions of convolution equations in spaces of ultradifferentiable functions
D. A. Polyakova
121
Lower estimates of $p$-modulus and mappings of Sobolev's class
R. R. Salimov
143
On the proof of the solvability of a linear problem arising in magnetohydrodynamics with the method of integral equations
Sh. Sahaev, V. A. Solonnikov
172
Riemann–Hilbert approach to the inverse problem for the Schrödinger operator on the half-line
R. Shterenberg, V. Sukhanov
198
Алгебра и анализ St. Petersburg Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019